I suffer from a bazillion locusts in both ears. I have Fibro/CFS/Lead Poisoning, Lyme Disease, and a host of viruses and the list goes on. I went to an Audiologist and she said after looking at the number of meds I was taking that it was caused by them. I don't hear as well as I should because of this. Do you know of any treatment options.....something that will work? Thank you for your time in responding.
Ringing in the ears is common in Fibromyalgia even in those without meds, so I would not presume it is from the meds unless they recommend a specific 1 or 2 and it goes away when these are stopped. Treating SHINE (Sleep, Hormones, Infections, Nutrition, and Exercise) helps overall in those with FMS. Here is more on ringing in the ears: Tinnitus – ringing in the ears. This can be caused by many things. It helps to break it down into 2 categories: 1 – this is where the sound is pulsatile (thump – thump – thump), and will actually be similar to your pulse in timing. This most often caused by a small artery in the ear are being compressed, usually from a tight muscle. The treatment for this is similar to that used for tight muscles in general, which is to use The SHINE Protocol (see fibromyalgia). 2 – this is where the sound is more of a high-pitched steady sound. This usually suggests nerve irritation, and is best treated by a combination of: A- nutrients that support nerve healing such as Lipoic acid 300 mg twice a day, acetyl-L-carnitine 1000 mg twice a day, coenzyme Q 10 at 200 to 400 mg a day , magnesium, and high dose B vitamins ( present in the Energy Revitalization System vitamin powder) B- if the Eustachian tube is blocked, treating for Candida (see Candida section: avoid sugar, take good probiotic, use the medication Diflucan for 6 weeks, and use the Sinusitis Nose Spray) and allergies can also be helpful. Regardless of the cause of the ringing in the ears, places that make hearing aids can also make what are called Maskers. These reproduce the exact opposite of the sound of the ringing, canceling it out. Hope this is helpful. L&B, D. T